# SDR UPS99828518

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 1210 ABOVE LONG 35R, THE TORQUE BOX WEB IS CORRODED BEYOND LIMITS.  REPAIRED TORQUE BOX WEB IAW EO DC8-5350-7876-A.
